# SDR FDEA201508092523

- Difficulty date: August 9, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 577 hours, 12,681 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLY CHECK, RT ENTRY DOOR EVAC SLIDE PTT  INDICATOR INOPERATIVE.  RELEASED FOR SERVICE IAW MEL 25-61-02 CATEGORY C EXPIRATION 19 AUG 15.  VERIFY & RECORD IN THE AML, EVAC SLIDE SYS PRESS ADEQAUTE ONCE EACH FLIGHT DAY.  REPLACED BATTERIES & LAMPS, NO HELP.
